Cookies?
Library Header Image
LSE Research Online LSE Library Services

Weak tail conditions for local martingales

Hulley, Hardy and Ruf, Johannes (2019) Weak tail conditions for local martingales. Annals of Probability, 47 (3). pp. 1811-1825. ISSN 0091-1798

[img]
Preview
Text - Accepted Version
Download (530kB) | Preview

Identification Number: 10.1214/18-AOP1302

Abstract

The following conditions are necessary and jointly sufficient for an arbitrary c`adl`ag local martingale to be a uniformly integrable martingale: (A) The weak tail of the supremum of its modulus is zero; (B) its jumps at the first-exit times from compact intervals converge to zero in L 1, on the events that those times are finite; and (C) its almost sure limit is an integrable random variable.

Item Type: Article
Official URL: https://www.imstat.org/journals-and-publications/a...
Additional Information: © 2018 Institute of Mathematical Statistics
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 27 Jul 2018 09:27
Last Modified: 30 May 2020 23:01
Funders: Bruti-Liberati Visiting Fellowship Fund
URI: http://eprints.lse.ac.uk/id/eprint/89494

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics